Illinois Journal of Mathematics

Almost periodic semigroups in transformation groups

William Reddy

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 494-509.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054117

Digital Object Identifier
doi:10.1215/ijm/1256054117

Mathematical Reviews number (MathSciNet)
MR0226617

Zentralblatt MATH identifier
0169.25501

Subjects
Primary: 54.80

Citation

Reddy, William. Almost periodic semigroups in transformation groups. Illinois J. Math. 12 (1968), no. 3, 494--509. doi:10.1215/ijm/1256054117. https://projecteuclid.org/euclid.ijm/1256054117


Export citation